Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 4:44 AM CDT for 4 counties in Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 4:44 AM CDT (09:44 UTC)
- Expired
- Apr 4, 2014, 5:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 89 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:56 AM CDT | TSTM WND DMG | 12 Nw Centerville, TN | TREES DOWN ON HWY 230 AT PINEY RIVER BRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:52 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
286
WUUS54 KOHX 040944
SVROHX
TNC043-081-083-085-041045-
/O.NEW.KOHX.SV.W.0026.140404T0944Z-140404T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
444 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 545 AM CDT
* AT 442 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 10 MILES
SOUTHWEST OF HURRICANE MILLS...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAVERLY...ERIN...DICKSON...HURRICANE MILLS...MCEWEN...BURNS...
BUCKSNORT...PINEWOOD...BON AQUA...VANLEER...SLAYDEN AND CHARLOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3636 8768 3634 8755 3630 8719 3596 8726
3582 8772 3584 8772 3584 8781 3580 8785
3584 8791 3584 8796 3593 8793 3594 8798
TIME...MOT...LOC 0944Z 242DEG 33KT 3586 8786
$$
FORECASTER:BOYD4 follow-up statements
000
WWUS54 KOHX 040957
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
457 AM CDT FRI APR 4 2014
TNC083-041006-
/O.CAN.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
HOUSTON TN-
457 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOUSTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3584 8796 3595 8785 3600 8785 3611 8766
3621 8746 3621 8722 3596 8726 3582 8772
3584 8772 3584 8781 3581 8780 3588 8783
TIME...MOT...LOC 0956Z 242DEG 33KT 3591 8774
$$
TNC043-081-085-041045-
/O.CON.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
DICKSON TN-HICKMAN TN-HUMPHREYS TN-
457 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN HUMPHREYS...NORTHWESTERN HICKMAN AND SOUTHERN
DICKSON COUNTIES...
AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HURRICANE MILLS...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKSON...MCEWEN...BURNS...BUCKSNORT...PINEWOOD...BON AQUA AND
CHARLOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3584 8796 3595 8785 3600 8785 3611 8766
3621 8746 3621 8722 3596 8726 3582 8772
3584 8772 3584 8781 3581 8780 3588 8783
TIME...MOT...LOC 0956Z 242DEG 33KT 3591 8774
$$
BOYD999
WWUS54 KOHX 041002
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CDT FRI APR 4 2014
TNC043-081-085-041045-
/O.CON.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
DICKSON TN-HICKMAN TN-HUMPHREYS TN-
502 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EAST CENTRAL HUMPHREYS...NORTHWESTERN HICKMAN AND SOUTHWESTERN
DICKSON COUNTIES...
AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUCKSNORT...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKSON...BURNS...PINEWOOD AND BON AQUA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3584 8768 3590 8774 3585 8774 3589 8775
3594 8776 3597 8772 3601 8773 3607 8764
3616 8742 3617 8733 3596 8726 3583 8768
TIME...MOT...LOC 1002Z 242DEG 33KT 3593 8768
$$
BOYD713
WWUS54 KOHX 041022
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 AM CDT FRI APR 4 2014
TNC085-041032-
/O.CAN.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
HUMPHREYS TN-
522 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUMPHREYS COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3617 8733 3596 8727 3593 8753 3595 8757
3594 8754 3596 8755 3597 8753 3604 8755
3605 8752 3609 8751 3616 8742
TIME...MOT...LOC 1022Z 242DEG 33KT 3601 8748
$$
TNC043-081-041045-
/O.CON.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
DICKSON TN-HICKMAN TN-
522 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTH CENTRAL HICKMAN AND SOUTHWESTERN DICKSON COUNTIES...
AT 519 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DICKSON...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKSON AND BURNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3617 8733 3596 8727 3593 8753 3595 8757
3594 8754 3596 8755 3597 8753 3604 8755
3605 8752 3609 8751 3616 8742
TIME...MOT...LOC 1022Z 242DEG 33KT 3601 8748
$$
BOYD127
WWUS54 KOHX 041038
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
538 AM CDT FRI APR 4 2014
TNC043-081-041048-
/O.EXP.KOHX.SV.W.0026.000000T0000Z-140404T1045Z/
DICKSON TN-HICKMAN TN-
538 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HICKMAN AND
SOUTHWESTERN DICKSON COUNTIES WILL EXPIRE AT 545 AM CDT...
THE WARNED STORM HAS MOVED OUT OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3617 8733 3596 8727 3593 8753 3595 8757
3594 8754 3596 8755 3597 8753 3604 8754
3605 8752 3609 8751 3616 8742
TIME...MOT...LOC 1038Z 242DEG 33KT 3599 8726
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 4, 3:53 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 353 AM CDT FRI APR 4 2014 .DISCUSSION... LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30 MINUTES AS LINE INTENSIFIES FURTHER SOUTH. COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY MIDDAY AS FRONT EXITS. SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF THE ATLANTIC COAST. DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 41 60 40 / 70 05 0 0 CLARKSVILLE 66 38 58 36 / 50 05 0 0 CROSSVILLE 68 37 58 37 / 90 05 0 0 COLUMBIA 70 40 61 40 / 60 05 0 10 LAWRENCEBURG 71 41 62 42 / 60 05 0 10 WAVERLY 67 39 60 38 / 40 05 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 3, 2:42 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 242 PM CDT THU APR 3 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-041945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 242 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN INTENSE SPRING STORM SYSTEM WILL MOVE ACROSS THE REGION TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AND REACH THE TENNESSEE RIVER AROUND MIDNIGHT TONIGHT...THEN RACE ACROSS MIDDLE TENNESSEE BEFORE EXITING THE AREA FRIDAY MORNING. THE MAIN THREATS WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT A COUPLE OF TORNADOES CANNOT BE RULED OUT. THE GREATEST LIKELIHOOD FOR SEVERE WEATHER ASSOCIATED WITH THE SQUALL LINE WILL EXIST WEST OF THE INTERSTATE 65 CORRIDOR...BUT SEVERE STORMS ARE POSSIBLE ACROSS ALL OF MIDDLE TENNESSEE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THE OVERNIGHT SQUALL LINE...SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT AS IT MOVES THROUGH THE AREA. THE MAIN AREA OF CONCERN FOR DAMAGING WINDS AND LARGE HAIL WILL BE EAST OF INTERSTATE 65 THROUGH THE NOON HOUR ON FRIDAY. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED BEHIND THE COLD FRONT ON FRIDAY...AND A WIND ADVISORY MAY BE NEEDED FOR MUCH OF MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT INTO FRIDAY MORNING. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Apr 4, 1:50 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
150 AM CDT FRI APR 4 2014
TNZ005-006-040730-
MONTGOMERY-STEWART-
150 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...
AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST
OF PEMBROKE TO MURRAY...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES...BIG
ROCK...DOVER...INDIAN MOUND AND WOODLAWN.
HEAVY RAINFALL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS LINE HAS A HISTORY OF PRODUCING RAINFALL RATES OF UP TO AN INCH
PER HOUR. THIS MAY RESULT IN LOCALIZED FLOODING OF FLOOD PRONE URBAN
AND LOW LYING AREAS.
LAT...LON 3667 8785 3664 8784 3665 8719 3663 8716
3637 8760 3637 8771 3633 8781 3633 8789
3635 8794 3635 8798 3644 8807 3650 8806
3653 8804 3666 8808 3668 8807
TB12Special weather statement, Apr 4, 2:31 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
231 AM CDT FRI APR 4 2014
TNZ005-006-040815-
MONTGOMERY-STEWART-
231 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...
AT 228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEMBROKE TO 11 MILES
NORTHEAST OF PARIS...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES...BIG
ROCK...DOVER...INDIAN MOUND...CUMBERLAND CITY...WOODLAWN...PALMYRA
AND CLARKSVILLE.
HEAVY RAINFALL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3667 8785 3664 8784 3664 8714 3637 8758
3636 8764 3637 8771 3635 8774 3633 8784
3636 8800 3644 8807 3656 8804 3665 8807
3667 8806 3669 8801
TB12Special weather statement, Apr 4, 3:20 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 AM CDT FRI APR 4 2014
TNZ005-006-008-023-040900-
HOUSTON-MONTGOMERY-STEWART-SUMNER-
320 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...MONTGOMERY...STEWART
AND SUMNER COUNTIES...
AT 317 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GUTHRIE TO
SPRINGVILLE...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HOUSTON COUNTY AIRPORT...
WOODLAWN...TENNESSEE RIDGE...CLARKSVILLE...CUMBERLAND CITY...ERIN...
PALMYRA...CUNNINGHAM AND MITCHELLVILLE.
HEAVY RAINFALL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3666 8785 3664 8785 3663 8785 3665 8712
3655 8665 3664 8656 3665 8642 3654 8663
3664 8711 3646 8712 3642 8715 3639 8723
3631 8730 3634 8751 3621 8754 3624 8795
3632 8796 3644 8806 3656 8803 3668 8807
TB12Special weather statement, Apr 4, 3:46 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 AM CDT FRI APR 4 2014
TNZ056>058-093>095-040945-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
346 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...
AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHERN PART OF
WEST TENNESSEE. THIS ACTIVITY WILL MOVE ACROSS THE TENNESSEE RIVER
AFTER 430 AM CDT THIS MORNING. ALSO...NEWLY DEVELOPED STORMS IN
NORTHWEST ALABAMA WILL MOVE NORTHEAST INTO LAWRENCE AND GILES
COUNTIES DURING THE NEXT HALF HOUR.
WINDS 40 TO 50 MPH WILL BE COMMON WITH POSSIBLE STRONGER GUSTS AND
HAIL.
LAT...LON 3501 8799 3529 8799 3539 8803 3541 8798
3546 8805 3552 8798 3562 8804 3585 8796
3580 8785 3584 8772 3591 8770 3595 8756
3599 8753 3596 8720 3573 8723 3559 8735
3554 8729 3544 8730 3543 8717 3499 8715
BOYDSpecial weather statement, Apr 4, 4:41 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
441 AM CDT FRI APR 4 2014
TNZ023>026-056>061-093>095-041030-
CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-
MARSHALL-MAURY-PERRY-WAYNE-WILLIAMSON-
441 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...GILES...
HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...
MAURY...PERRY...WAYNE AND WILLIAMSON COUNTIES...
AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG THE TENNESSEE RIVER FROM
HOLLIDAY SOUTH TO PICKWICK DAM MOVING EAST NORTHEAST AT 60 MPH.
BY 530 AM CDT...THE LINE OF STORMS WILL EXTEND FROM KINGSTON
SPRINGS...TO COLUMBIA TO CORNERSVILLE IN MARSHALL COUNTY.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL.
LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
3551 8798 3573 8804 3592 8793 3596 8803
3613 8792 3635 8798 3637 8766 3631 8730
3646 8712 3641 8705 3615 8699 3602 8705
3599 8703 3603 8696 3525 8678 3499 8684
BOBBY BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:50 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 40 min |
| Apr 4, 2:31 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 44 min |
| Apr 4, 3:20 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 40 min |
| Apr 4, 3:46 AM CDT | Special Weather Statement | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 59 min |
| Apr 4, 4:10 AM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 50 min |
| Apr 4, 4:41 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more | 49 min |
| Apr 4, 5:13 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more | 47 min |
| Apr 4, 5:19 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 41 min |
| Apr 4, 5:33 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Sumner, Williamson, Wilson | 57 min |
| Apr 4, 5:47 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 43 min |
| Apr 4, 6:00 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more | 60 min |
| Apr 4, 6:11 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 6:33 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more | 42 min |
| Apr 4, 7:07 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more | 53 min |
| Apr 4, 7:35 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 55 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.